American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 3, Issue 1

Open AccessArticle
Application of the Triangular Fuzzy Model to Assessment of Analogical Reasoning Skills
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 1-6. DOI: 10.12691/ajams-3-1-1
Pub. Date: January 06, 2015Views: 9587Downloads: 6856Citations: 4
Open AccessArticle
On Selection of Best Sensitive Logistic Estimator in the Presence of Collinearity
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 7-11. DOI: 10.12691/ajams-3-1-2
Pub. Date: January 08, 2015Views: 9407Downloads: 6661Citations: 2
Open AccessMeta-Analysis
A Perspective on Women Gender Equality in Nigeria: Level, Differentials and Prediction
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 12-16. DOI: 10.12691/ajams-3-1-3
Pub. Date: January 09, 2015Views: 35720Downloads: 24426Citations: 1
Open AccessArticle
A Study about Solving the Nonlinear Spherical Seepage Model of Three-Area Composite Reservoir
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 17-22. DOI: 10.12691/ajams-3-1-4
Pub. Date: February 02, 2015Views: 6439Downloads: 4320
Open AccessArticle
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 02, 2015Views: 11019Downloads: 8516
Figure of 8
Open AccessArticle
Some Fixed Point Theorems of Semi Compatible and Occasionally Weakly Compatible Mappings in Menger Space
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 29-33. DOI: 10.12691/ajams-3-1-6
Pub. Date: February 11, 2015Views: 6477Downloads: 4354Citations: 1
Open AccessArticle
Modelling and Forecasting of Area, Production, Yield and Total Seeds of Rice and Wheat in SAARC Countries and the World towards Food Security
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 34-48. DOI: 10.12691/ajams-3-1-7
Pub. Date: February 27, 2015Views: 29907Downloads: 26999Citations: 4